# SDR SWAA040966

- Difficulty date: April 1, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 57,976 hours, 48,007 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: BAC1514
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND BS 1016, STIFFENER AT DRAIN HOLE CORRODED.  REPAIRED STIFFENER PER EA.
